# SDR DALA2025112408535

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 84,354 hours, 36,334 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 280511
- Part serial: 0908
- Condition: Leaking
- Location: Zone 100
- Part time: 68,142 hours, 27,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED TO DEN DUE TO LT HYD SYS QTY DECREASED WITH TRANSFER TO RT HYD SYS DURING FLIGHT.  R & R RT A/S SHUTTLE VALVE AND MAIN LANDING GEAR SELECTOR VALVE.
